# SDR ASAA0954159

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 5,383 hours, 1,602 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 185M56P12
- Part serial: BECW5705
- Condition: Contaminated
- Location: Nr 1 Engine
- Part time: 5,383 hours, 1,602 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT (FUEL FILTER BYPASS) NR1 ENG ILLUMINATED. AFTER INITIATING RETURN TO BASE, FUEL FITER BYPASS LT EXTINGUISHED AND REMAINED SO FOR REST OF FLIGHT. ALL ENG PARAMETERS NORMAL. FUEL TEMP NEVER BELOW +8 DEG CELSIUS, GROUNDED, YES.  BITE TEST ENG NR1 NO RECENT FAULTS AND FILTER BYPASS STATE IND FILTER NOT CLOGGED. REMOVED ENG NR1 FUEL FILTER FOUND METAL PARTICLES ON FILTER, REF AMM 73 11 02 000 801 F00.  MN 02021. REMOVED AND REPLACED NR 1 ENG HMU OIL/FUEL HEAT EXCH. SERVO HEATER AND FUEL PUMP PACKAGE. LK AND OPS CK GOOD. VERIFICATION FLIGHT SATISFACTORY.
